# SDR DALA2024051505229

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION FLOOR BEAM -Y464.8 AT LEVEL FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM -Y464.8 AT LEVEL FR68 AT AFT GALLEY AREA AS PER SRM A319 51-42-11-801. (0342357)
